Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cheeks become reddish, sun tanning - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Sun Burn
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello Doctor
User :   Good morning!!
User :   Hi
User :   Good Morning
Doctor :   Hi
Doctor :   I am Dr
User :   Because of sun Tanning, my both the cheeks have become bit reddish in color
Doctor :   Ok.
User :   I had been to air show and got exposed to sunlight a lot
Doctor :   Ok.
User :   i am even thinking, if this could be a problem with the chillness?
User :   could you please suggest me on what should i do on this?
User :   recently i had been excerising in gym a lot...does it has to got to do with the excessive sweating?
User :   could you please help me out doctor
Doctor :   Let me give you a lotion and please try it out for a week and lets see after one week.
User :   sure doctor
User :   also, my lips have also dried up in these couple of days
Doctor :   ok
Doctor :   Cetaphil lotion. every day four times on your cheeks .
User :   Thanks Doctor
User :   should I take any pills along with this?
Doctor :   Please keep your self clean and wash before you apply lotion every time with warm water.
User :   sure
Doctor :   No nee at all.
User :   And for lip dryness?
Doctor :   Use Himalaya Lip Balm.
Doctor :   That is sufice
User :   Thanks Doctor
Doctor :   Thank you for consulting me.
Doctor :   Take care, bye for now.
User :   bbye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor